# SDR QXEA2010092100546

- Difficulty date: September 17, 2010
- Submitted: September 21, 2010
- Operation: Air carrier
- Aircraft: N429QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4161
- Aircraft time: 8,333 hours, 9,088 cycles
- Engine: Pwc PW150A
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS REMAIN ON WHEN IN THE "ARM" POSITION.  INSPECTED AND FOUND THE F/A'S EMERGENCY LIGHT SWITCH NOT FULLY SECURED.  RESECURED SWITCH. OPS CHECKS GOOD.  LIGHTS DO NOT COME ON IN "ARM" POSITION. RETURNED TO SERVICE. NO PARTS REPLACED.
